Format

Send to

Choose Destination
See comment in PubMed Commons below
J Res Med Sci. 2012 Mar;17(3):308-9.

Development of acute dystonia in three brothers due to metoclopramide.

Author information

1
Department of Pediatrics, School of Medicine, Mustafa Kemal University, Hatay, Turkey.

Abstract

One of the agents that cause dystonic reactions is metoclopramide. In this study, we presented three individuals of the same family who were admitted to our hospital while receiving the treatment of metoclopramide because of developing acute dystonic reaction. Appropriate doses of metoclopramide therapy had begun to all brothers with a diagnosis of gastroenteritis. After receiving the first dose of medication, acute dystonia was observed within half an hour in these brothers who used metoclopramide. Thus, if there is a patient who developed acute dystonia in the same family due to metoclopramide, avoiding from use of metoclopramide will be beneficial for other members of the family.

KEYWORDS:

Dystonic reaction; medicine side effects; metoclopramide

PMID:
23267386
PMCID:
PMC3527052
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for PubMed Central
    Loading ...
    Support Center